# SDR XN0A1257

- Difficulty date: August 17, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- Aircraft time: 51,335 hours, 48,456 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AC GEN DRIVE OIL TEMP IN CAUTION RANGE GEN NR 2.   CLEANED CONNECTORS AT BOTH TEMP BULB. CHECKED MAG PLUG - NO CONTAMINATION. CHANGED CSD OIL & OPS CHECK GOOD IAW MM 24-10-0 & 24-20-0. (ORIG/CLOSED).
